Table of Contents
International Journal of Combinatorics
Volume 2012, Article ID 154281, 9 pages
http://dx.doi.org/10.1155/2012/154281
Research Article

On Extremal Self-Dual Ternary Codes of Length 48

Lehrstuhl D für Mathematik, RWTH Aachen University, 52056 Aachen, Germany

Received 6 September 2011; Accepted 7 January 2012

Academic Editor: ChΓ­nh T. Hoang

Copyright © 2012 Gabriele Nebe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gabriele Nebe, “On Extremal Self-Dual Ternary Codes of Length 48,” International Journal of Combinatorics, vol. 2012, Article ID 154281, 9 pages, 2012. https://doi.org/10.1155/2012/154281.